Alert archive / Wisconsin / Frost Advisories in 2013

Frost Advisory 7, NWS Green Bay, WI

September 15, 20139 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at Sep 15, 2013, 3:46 AM CDT for 9 counties in Wisconsin. It took effect at Sep 16, 2013, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2013, 3:46 AM CDT (08:46 UTC)
In effect from
Sep 16, 2013, 1:00 AM CDT
Expired
Sep 16, 2013, 8:00 AM CDT
In force
7 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Oconto County, WI, Oneida County, WI, Vilas County, WI

The radar

The Green Bay radar (KGRB), 128 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1797 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WWUS73 KGRB 150846
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
346 AM CDT SUN SEP 15 2013

...FROST ADVISORY FOR TONIGHT...

.A COLD HIGH PRESSURE SYSTEM WILL BUILD INTO THE WESTERN GREAT
LAKES REGION TONIGHT. CLEARING SKIES COMBINED WITH LIGHT WINDS
WILL PRODUCE FROST LATE TONIGHT AS TEMPERATURES FALL INTO THE
LOWER TO MIDDLE 30S.

WIZ005-010>013-018-019-021-030-151700-
/O.NEW.KGRB.FR.Y.0007.130916T0600Z-130916T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-MARATHON-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU
346 AM CDT SUN SEP 15 2013

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT MONDAY. 

* TEMPERATURES WILL DROP INTO THE 30 TO 35 DEGREE RANGE LATE
  TONIGHT.

* SENSITIVE PLANTS COULD BE DAMAGED OR KILLED BY THE FROST IF NOT
  PROTECTED FROM THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TH
3 follow-up statements
815 
WWUS73 KGRB 151643
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1143 AM CDT SUN SEP 15 2013

...FROST ADVISORY FOR TONIGHT...

.A COLD HIGH PRESSURE SYSTEM WILL BUILD INTO THE WESTERN GREAT
LAKES REGION TONIGHT. CLEARING SKIES COMBINED WITH LIGHT WINDS
WILL PRODUCE FROST LATE TONIGHT AS TEMPERATURES FALL INTO THE
LOWER TO MIDDLE 30S.

WIZ005-010>013-018-019-021-030-152300-
/O.CON.KGRB.FR.Y.0007.130916T0600Z-130916T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-MARATHON-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU
1143 AM CDT SUN SEP 15 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
MONDAY...

* TEMPERATURES WILL DROP INTO THE 30 TO 35 DEGREE RANGE LATE 
  TONIGHT. 

* SENSITIVE PLANTS COULD BE DAMAGED OR KILLED BY THE FROST IF 
  NOT PROTECTED FROM THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
824 
WWUS73 KGRB 152236
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
536 PM CDT SUN SEP 15 2013

...FROST ADVISORY FOR TONIGHT...

.A COLD HIGH PRESSURE SYSTEM WILL BUILD INTO THE WESTERN GREAT
LAKES REGION TONIGHT. CLEARING SKIES COMBINED WITH LIGHT WINDS
WILL PRODUCE FROST LATE TONIGHT AS TEMPERATURES FALL INTO THE
LOWER TO MIDDLE 30S.

WIZ005-010>013-018-019-021-030-161300-
/O.CON.KGRB.FR.Y.0007.130916T0600Z-130916T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-MARATHON-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU
536 PM CDT SUN SEP 15 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
MONDAY...

* TEMPERATURES WILL DROP INTO THE 30 TO 35 DEGREE RANGE LATE 
  TONIGHT. 

* SENSITIVE PLANTS COULD BE DAMAGED OR KILLED BY THE FROST IF 
  NOT PROTECTED FROM THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MPC
056 
WWUS73 KGRB 161259
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
759 AM CDT MON SEP 16 2013

...THE FROST AND FREEZE IS OVER THIS MORNING BUT MIGHT RETURN
TONIGHT...

WIZ005-010>013-018-019-021-030-161400-
/O.EXP.KGRB.FR.Y.0007.000000T0000Z-130916T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-MARATHON-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU
759 AM CDT MON SEP 16 2013

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

TEMPERATURES FELL BELOW FREEZING IN MOST AREAS THIS MORNING.
ANOTHER FROSTY NIGHT IS IN STORE FOR THE AREA TONIGHT...SO PLAN TO
PROTECT YOUR PLANTS AGAIN IF YOU CAN.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Sep 15, 3:22 AM CDT, 24 minutes earlier.

Area forecast discussion, Sep 15, 3:22 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
322 AM CDT SUN SEP 15 2013

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 321 AM CDT SUN SEP 15 2013

END TIME OF THE RAIN TODAY AND FROST/FREEZE POTENTIAL TONIGHT THE
PRIMARY ISSUES DURING THIS FORECAST PERIOD.

RADAR SHOWS A LARGE AREA OF MODERATE RAIN PASSING OVER SOUTHERN
WISCONSIN EARLY THIS MORNING. THIS RAIN AREA MAINLY ASSOCIATED
WITH THE ISENT LIFT OF THE WARM SECTOR. MEANWHILE TO THE WEST...A
LARGE BAND OF MOSTLY LIGHT RAIN WITH SOME EMBEDDED MODERATE RAIN WAS
EXTENDED FROM SOUTHWEST MINNESOTA TO EASTERN LAKE SUPERIOR. THIS
BAND WAS MAINLY ASSOCIATED WITH THE PHASING OF THE SHORT WAVE
TROUGH ENERGY PROGGED TO PASS OVER THE AREA MAINLY THIS MORNING
BEFORE DEPARTING TO THE SOUTH OF EAST CENTRAL WISCONSIN LATER THIS
AFTERNOON. THE TROUGH AXIS WILL EVENTUALLY ALIGN WITH THE SURFACE
COLD FRONT. THIS BAND OF RAIN ALSO BEING AIDED BY THE RRQ REGION
OF AN UPPER JET DROPPING SOUTH THIS MORNING. SO ANTICIPATED RADAR
TRENDS THIS MORNING WILL LIKELY SEEN A BRIEF DIMINISHING OR END
WITH THE FIRST AREA OF PCPN EARLY THIS MORNING FOLLOWED WITH
ANOTHER PERIOD OF RAIN WITH THE TROUGH AND FRONT SLIDING OVER.

MUCH COOLER AIR WILL BEGIN TO POUR INTO THE AREA TODAY IN THE
WAKE OF THE COLD FRONT. NORTHEAST WINDS MAY BECOME RATHER GUSTY
ALONG THE LAKE SHORE REGION THIS AFTERNOON AND CONTINUING INTO THE
EVENING DURING THE STRONGER CAA PERIOD. CONSIDERED KEEPING THE
SMALL PCPN CHANCE ALONG MTW AND KEW COUNTIES THIS EVENING DUE TO
THE NE CAA FLOW OVER LAKE MICHIGAN...BUT DRY AIR STARTS TO WORK
INTO THE AREA.

COLD HIGH PRESSURE SETTLES IN VERY QUICKLY OVER THE NORTH TONIGHT.
CLEARING SKIES...DIMINISHING WINDS WILL PROVIDE THE POTENTIAL OF
FROST OVER THE NORTHWEST HALF OF WISCONSIN INCLUDING NORTH CENTRAL
WISCONSIN. WITH A NE FLOW...POTENTIAL OF LAKE CLOUDS FROM LAKE
SUPERIOR APPEAR LESS OF A THREAT OVERNIGHT AT THIS TIME. GOING FORECAST
TEMPS ACROSS THE NORTH SUPPORT A FROST HEADLINE. DAY CREW MAY NEED
TO ADJUST THE HEADLINE FURTHER SOUTH IF WINDS DIMINISH
FASTER...AND MAY ALSO CONSIDER UPGRADING THE FROST ADVISORY TO A
FREEZE WARNING OVER PARTS OF NORTH CENTRAL WISCONSIN.

WILL ALSO ADD PATCHY GROUND FOG FOR PARTS OF THE AREA DUE TO RAIN
TODAY AND CLEARING SKIES AND LIGHT WINDS TONIGHT. QUIET AND COOL
CONDITIONS FOR MONDAY WITH THE HIGH PRESSURE AREA SETTLED OVER THE
REGION.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 321 AM CDT SUN SEP 15 2013

INCREASINGLY MORE ACTIVE WEATHER PATTERN STILL ON TRACK FROM MID
TO LATE WEEK AS A PRONOUNCED UPR TROF PROGRESSIVELY MOVES ACROSS
THE NRN TIER OF STATES. INDIVIDUAL MDLS CONT TO STRUGGLE WITH THE
OVERALL SPEED/INTENSITY OF THIS UPR TROF WHICH LEADS TO UNCERTAINTY
AS TO WHEN TO FOCUS THE HIGHEST POPS IN THE FCST. FOR NOW...WL NEED
TO CARRY SOME KIND OF POP FROM TUE NGT THRU AT LEAST THU NGT WITH
TEMPS AT OR ABOVE NORMAL TIL NEXT WEEKEND.

NE WI TO REMAIN ON THE WRN FRINGE OF THE RETREATING SFC HI MON
NGT...EVEN AS THE EWD MOVING UPR RDG REACHES THE WRN GREAT LAKES.
AIR MASS REMAINS DRY AND WITH SFC WINDS LGT/VRBL...TEMPS SHOULD
HAVE NO PROBLEM DROPPING. ONLY CONCERN IS THE SOUTHERLY 15 TO 25
KT BOUNDARY LAYER WINDS WHICH MAY KEEP ENUF MIXING AROUND TO
PREVENT TEMPS FROM COMPLETELY TANKING. NONETHELESS...EXPECT TEMPS
TO FALL ENUF TO ALLOW FOR ANOTHER ROUND OF FROST TO DEVELOP OVER
NRN WI AND PATCHY FROST OVER CNTRL WI.

ATTENTION TURNS TOWARD THE PLAINS/MIDWEST ON TUE WHERE A WEAK
SHORTWAVE TROF TO BE SITUATED ALONG WITH MODERATE WAA. GULF
MOISTURE NOT REALLY TAPPED YET AND WITH THE UPR RDG JUST TO OUR
EAST...EXPECT TO SEE ONE MORE NICE DAY ACROSS NE WI WITH SOME
INCREASE IN HI CLOUDS DURING THE AFTERNOON. MAX TEMPS ARE FCST TO
END UP CLOSE TO NORMAL THANKS TO A PREVAILING SOUTH WIND.

THE SHORTWAVE TROF WORKS ITS WAY INTO THE WRN GREAT LAKES BY TUE
NGT ACCOMPANIED BY A NE-MOVING WRMFNT WHICH IS PROGGED TO STILL BE
WELL TO OUR SOUTH. HOWEVER...THE COMBINATION OF MID-LEVEL FORCING
AND ISEN LIFT NORTH OF THE WRMFNT WITH INCREASING GULF MOISTURE...
ALL POINT TO AN AREA OF SHWRS MOVING TOWARD NE WI MAINLY AFTER
MIDNGT. INSTABILITY STILL LOOKS MARGINAL TUE NGT...THUS ONLY
ISOLATED WORDING USED IN THE FCST. THE PRIMARY UPR TROF IS FCST TO
HAVE MOVED INTO THE NRN ROCKIES ON WED WHICH WOULD PROVIDE A SW
FLOW ALOFT INTO WI. WARMER...MORE HUMID AIR MASS TO OVERSPREAD THE
FCST AREA AS THE WRMFNT LIFTS NE INTO ROUGHLY NRN IL. PW VALUES
CLIMB TO AROUND 1.5 INCHES WITH CAPES > 500 J/KG AND SUB-ZERO
LI'S...THUS ANY TSTMS WOULD BE ABLE TO PRODUCE LOCALLY HEAVY RAIN.
ONLY REAL CONCERN IS A LACK OF ANY SIGNIFICANT UPR SUPPORT...THUS
ANY PCPN APPEARS TO BE SCATTERED AT BEST. PREVAILING S-SW WINDS
SHOULD BRING AN ABOVE NORMAL TEMPERATURE DAY TO NE WI WITH MAX
TEMPS IN THE LWR TO MID 70S.

THIS WRMFNT WOULD THEN CONT LIFTING NEWD INTO THE GREAT LAKES
REGION WED NGT WITH THE POSSIBILITY OF ELEVATED TSTMS ACCOMPANYING
THE FNT. THE FCST GETS MORE COMPLICATED BY THU AS THE MDLS CONT TO
DISAGREE WITH THE STRENGTH OF THE UPR TROF AS IT ENTERS THE NRN
PLAINS. THIS DISAGREEMENT ALSO IMPACTS THE MOVEMENT OF A CDFNT
WHICH COULD BE SITUATED ANYWHERE FROM ERN MN TO ERN SD AT 00Z FRI.
AIR MASS OVER NE WI MY BECOME RATHER UNSTABLE BY THU AFTERNOON
WITH CAPES AROUND 2K J/KG AND STEEP MID-LEVEL LAPSE RATES. PROBLEM
HERE COULD BE A LACK OF A TRIGGER WITH THE WRMFNT TO OUR NORTH AND
THE CDFNT STILL TO OUR WEST. HAVE KEPT A SMALL CHC POP FOR THU DUE
MAINLY TO THE UNCERTAINTY OF THE FRONTAL LOCATIONS. IT DOES APPEAR
THAT THU WL BE THE WARMEST DAY OF THE EXTENDED PERIOD WITH MAX
TEMPS IN THE MID 70S TO LWR 80S.

TIMING OF THE COLD FRONTAL PASSAGE WL BE KEY AS TO WHEN TO CARRY
THE HIGHEST POPS OVER THE FCST AREA...AS WELL AS SVR WEATHER
POTENTIAL. IF THIS FNT COMES THRU THRU THU NGT...THIS MAY MINIMIZE
THE SEVERE RISK TO A CERTAIN DEGREE. MAY MENTION THIS SVR
POSSIBILITY IN THE HWO FOR THU INTO THU NGT SINCE THE TIMING OF
THIS FNT STILL IN DOUBT. FRI COULD TURN OUT TO BE PARTLY SUNNY AND
BLUSTERY OVER THE REGION AS THE DRY SLOT ROTATES INTO NE WI BEHIND
THE CDFNT AND AHEAD OF THE UPR TROF WHICH MAY HAVE CLOSED OFF INTO
AN UPR LOW BY THIS TIME. MAY HAVE TO LINGER POPS ALL THE WAY THRU
SAT DEPENDING ON WHAT HAPPENS WITH THIS UPR LOW. NEEDLESS TO SAY...
THE FCST FOR WEEK'S END IS A WORK IN PROGRESS WITH LITTLE CONFIDENCE
OTHER THAN TEMPS COOLING OFF CLOSE TO NORMAL ON THE WEEKEND.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1042 PM CDT SAT SEP 14 2013

A COLD FRONT WILL PASS ACROSS THE STATE AND BRING A BAND
OF LIGHT TO MODERATE RAIN TO THE REGION.  CIGS AND VSBYS WILL
GRADUALLY FALL THROUGH THE NIGHT WITH IFR CIGS LIKELY BY SUNRISE.
CLOUDS WILL BE SLOW TO DEPART ONCE THE RAIN DEPARTS BY MIDDAY
SUNDAY...BUT SHOULD GRADUALLY IMPROVE DURING THE AFTERNOON. A RETURN
TO VFR CONDITIONS IS POSSIBLE BY MID TO LATE SUNDAY AFTERNOON.
&&

.MARINE...
ISSUED AT 321 AM CDT SUN SEP 15 2013

A PERIOD OF NORTHEAST WINDS IN THE WAKE OF A COLD FRONT
DROPPING SOUTH OVER THE AREA TODAY AND CONTINUING INTO TONIGHT
WILL GENERATE WAVES TO 4 FEET. WILL ISSUE A SCA FOR THE LAKE
MICHIGAN SHORELINE FOR MAINLY THE TONIGHT PORTION. HOWEVER WILL
START A BIT QUICKER TO CATCH THE WIND SHIFT WITH THE COLD
FRONT...DUE THE POTENTIAL OF GUSTY WINDS DURING PASSAGE. EVEN
CONSIDERED ISSUING A SHORTER TIME FRAME SCA FOR THE BAY BUT WILL
HIGHLIGHT THE WIND SHIFT IN THE FORECAST FOR NOW.

GLANCED AT THE NOMOGRAM FOR WATERSPOUTS TODAY AS THE CONVERGENT
AREA OF THE TROUGH AND COLD FRONT PASSES OVER...BUT APPEARS LAKE
WATER TEMP AND H850 TEMPERATURE NOT FAR ENOUGH APART. IN ADDITION
GLANCE AT THE LATEST LAKE WATER TEMPS PLOTS SHOWS POSSIBLE
UPSWELLING WITH COLDER WATER TEMPERATURES. ALSO BUFKIT SHOWS NO
CAPE IN THE MID LEVELS AS WELL. SEPTEMBER HISTORICALLY HAS THE
GREATEST FREQUENCY OF WATERSPOUTS SO HAD TO TAKE A LOOK AT THE
POTENTIAL.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 8 AM CDT MONDAY FOR WIZ005-010>013-
018-019-021-030.
&&

SHORT TERM.....TDH
LONG TERM......KALLAS
AVIATION.......MPC
MARINE.........TDH
Hazardous weather outlook, Sep 14, 2:32 PM CDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CDT SAT SEP 14 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
232 PM CDT SAT SEP 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...THOUGH
AREAS OF CENTRAL WISCONSIN MAY SEE HEAVY RAIN AT TIMES LATE TONIGHT
WITH LOCAL PONDING OF WATER POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

FROST IS POSSIBLE ACROSS MUCH OF THE AREA SUNDAY NIGHT AND AGAIN
ON MONDAY NIGHT. SUB-FREEZING TEMPERATURES ARE EVEN POSSIBLE IN
THE TYPICAL COLD SPOTS. ANYONE WISHING TO EXTEND THE GROWING
SEASON BY PROTECTING COLD-SENSITIVE PLANTS SHOULD PLAN TO DO SO
SUNDAY NIGHT AND MONDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS AT TIMES DURING THE UPCOMING
WORK WEEK. TIMING IS UNCERTAIN...THOUGH THE MOST FAVORABLE TIME
FOR STORMS WILL PROBABLY BE DURING THE LATTER PART OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-151100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
232 PM CDT SAT SEP 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

INCREASING NORTHEAST WINDS AND BUILDING WAVES COULD LEAD TO
CONDITIONS HAZARDOUS TO SMALL CRAFT LATE SUNDAY INTO MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS AT TIMES DURING THE UPCOMING
WORK WEEK. TIMING IS UNCERTAIN...THOUGH THE MOST FAVORABLE TIME
FOR STORMS WILL PROBABLY BE DURING THE LATTER PART OF THE WEEK.

TE/JS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 3:36 AM CDTSmall Craft AdvisoryGRB30 hr

Nearby

Frost Advisories in Wisconsin, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.